# SDR LR7A2019042901503

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS5213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5315, FOUND THE LT FS902 SIDE BULKHEAD INBOARD CAP CRACKED AT THE FORWARD BOLT HOLE ATTACH TO SLOPING LONGERON, LBL61, WL209.  REPAIRED IAW SRM, FIG. 53-50-17.  NR 2042. / PSE# 53-50-07, AD 2012-06-09.
